| Model Number |
MMT-551RNAS |
| Medical Device Problem Codes |
No Display/Image (1183); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
02/27/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
Information received by medtronic indicated that the insulin pump was not responding.Customer stated that the battery compartment was cracked.No harm requiring medical intervention was reported.The insulin pump will be returned for analysis.
Additional Manufacturer Narrative
Device passed the operating currents, self test and displacement test.No blank display anomaly noted during test.Device received with cracked battery tube threads.The p-cap locks into the reservoir compartment properly noted.